# SDR AALA202111168322

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737*
- Aircraft serial: 31079
- Aircraft time: 35,928 hours, 14,660 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPEATS OF THE LEFT AFT LAVATORY DOOR HARD TO OPEN. REPLACE THE LATCH PER AMM. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
